Journal of Symplectic Geometry

Volume 11 (2013)

Number 2

Symplectic rigidity and weak commutativity

Pages: 163 – 166

DOI: http://dx.doi.org/10.4310/JSG.2013.v11.n2.a1

Authors

Franco Cardin (Dipartimento di Matematica Pura e Applicata, Università degli Studi di Padova, Italy)

Simone Vazzoler (Dipartimento di Matematica Pura e Applicata, Università degli Studi di Padova, Italy)

Abstract

We present a new and simple proof of Eliashberg–Gromov’s theorem based on the notion of $C^0$-commutativity introduced by Cardin and Viterbo.

Full Text (PDF format)